# SDR AALA202201037466

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737*
- Aircraft serial: 30084
- Aircraft time: 61,101 hours, 25,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT SIGN COVER MISSING. REPLACED SIGN PER AMM 33-50-00.
